About three years ago a doctor put me on 20 mg of Prozac for panic and generalized anxiety. Within 4 days of taking the Prozac I ended up in the ER with the worst adverse reactions anyone could ever have (shock feeling throughout body, numb face and neck, insomnia) and the ER doctor said I was experiencing a Serotonin-type reaction. He advised me to stop the medication immediately. It took about 2 weeks for the symptoms to fully go away. I figured I would rather live with anxiety and panic attacks than feel that lousy. Several months ago I began having severe panic attacks and never ending anxiety again. My new doctor wanted me to try Paxil. I was very apprehensive because of my previous problem with an SSRI but he told me to start with a very very small dose and build it up over many weeks. I started with 2.5 mg for 1 week then up to 5 mg for one week. I will now go to 10mg and I'm hoping that's enough. I haven't felt any relief yet but I am assuming that's because I am taking a very small dose. Has anyone had relief taking just 5mg or 10 mg of Paxil?
My boyfriend just started taking Paxil CR 12.5 mg 2 weeks ago this coming tuesday. He has taken it 3 years prior, but his mom made him stop taking it because she thought it was bad for him. (She smothers him too much). Anyway, he is on it again, and so far its ok. This is his first dose, since 3 years ago, in between he took Cymbalta. Paxil, as any other controlled- release meds, need time to actually start to see and feel the effects of it. It will take anywhere from 2-6 weeks for you to see results. Paxil is great, I should tell you. Even thought you are taking small doses, don't stop, and just wait for it to work, and you will feel wonderful. Good Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.